# SDR COMA9960012

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16120NLGQC
- Condition: Leaking
- Location: Nlg
- Part time: 4,231 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT WHEN GEAR SELECTED UP.  REPLACED THE NLG PISTON TUBE ASSY.
